# SDR RRXA003106

- Difficulty date: September 21, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- Aircraft time: 64,797 hours, 22,205 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  A MAINTENANCE VISIT FOUND A CRACKED FRAME AT ''D'' PIT AT STA 1400 AND L29R TO L30R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
